Some new results on differential subordinations and superordinations for analytic univalent functions defined by Rafid-Jassim operator

Document Type : Research Paper


Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah, Iraq


In the present paper, we obtain sandwich theorems for univalent functions by using some results of differential subordination and superordination for univalent functions involving the Rafid-Jassim operator.


Volume 12, Special Issue
January 2021
Pages 2273-2283
  • Receive Date: 24 October 2022
  • Revise Date: 22 November 2022
  • Accept Date: 15 December 2021
  • First Publish Date: 26 December 2021